Can antibiotics tablet be serious on health?
After taking them just for 2 days i am going to the toilet 6 times in a day. I am not having watery stools but medium watery normal looking stools. Very mild like dirrehea. Is this normal?
I am taking them exactly as per doctors prescription
- 4 weeks agoFavorite Answer
Anti biotics can cause loose stool or diarrhea, I experienced the same thing when I was on an antibiotic so that's normal. I'm not a fan of them for that reason. Also if you're taking a lot of antibiotics, that can reduce their efficiency over time.
If you're having diarrhea then take some imodium or pepto bismal.
You can also look up the medication and see what side affects they can cause. If this is disrupting your life too much, go back to your doctor and see if they can give you some thing other then an antibiotic.
- TedExLv 74 weeks ago
This is common side effect , it happens to one in ten people. Call your doctor. He can prescribe something to stop it
- Jimmy CLv 74 weeks ago
Read the instructions. You might be taking them at the wrong time of day. You can take probiotics too. It is important to keep going for the full five or seven days,
- RichardLv 64 weeks ago
Yes, those are known possible side effects. I drink plenty of fluids to keep from dehydration and drink kefir because it is an excellent probiotic
- How do you think about the answers? You can sign in to vote the answer.
- Blocking BackLv 74 weeks ago
Yes. Some of them really mess me up. Clindamycin is the worst. Tetracycline type drugs are easier on me. If I have to go on antibiotics, I take probiotics to try to replenish my good bacteria. It helps some.
- 4 weeks ago
Some antibiotics can cause this, ask the doctor to put you on another brand.
- FantomLv 74 weeks ago
Pretty sure your doctor forgot to tell you to call him if there were antibiotic side-effects. He can prescribe different antibiotics, or something to counter the antibiotic effects.
- TavyLv 74 weeks ago
Yes it can happen, take them with food.
- John AldenLv 74 weeks ago
Not uncommon for antibiotics to disturb normal bowel function by killing friendly bacteria as well. As long as the directions do not prohibit it, eat some yogurt.
- Anonymous4 weeks ago
Read the instructions for use; most people never do......